zbMATH — the first resource for mathematics

Existence for a class of semilinear problems at resonance. (English) Zbl 0515.34003

34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems, general theory
47B38 Linear operators on function spaces (general)
34C25 Periodic solutions to ordinary differential equations
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
Full Text: DOI
[1] Brezis, H; Nirenberg, L, Characterization of the ranges of some nonlinear operators and applications to boundary value problems, Ann. scuola norm. sup. Pisa cl. sci., 5, 225-326, (1978), (4) · Zbl 0386.47035
[2] Dancer, E.N, On the Dirichlet problem for weakly nonlinear elliptic partial differential equations, (), 283-300 · Zbl 0351.35037
[3] deFigueiredo, D.G; Gossez, J.-P, Nonlinear perturbations of a linear elliptic problem near its first eigenvalue, J. differential equations, 30, 1-19, (1978)
[4] Friedman, A, Partial differential equations, (1969), Holt, Rinehart & Winston New York
[5] Fucik, S, Periodic solutions of genereralized lienard equation with forcing term, (), 155-169
[6] Kazdan, J.L; Warner, F.W, Curvature functions for compact 2-manifolds, Ann. of math., 99, 14-47, (1974) · Zbl 0273.53034
[7] Kazdan, J.L; Warner, F.W, Remarks on some quasilinear elliptic equations, Comm. pure appl. math., 28, 567-597, (1975) · Zbl 0325.35038
[8] Landesman, E.M; Lazer, A.C, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. math. mech., 19, 609-623, (1970) · Zbl 0193.39203
[9] Mawhin, J, Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces, J. differential equations, 12, 610-636, (1972) · Zbl 0244.47049
[10] Mawhin, J, Periodic solutions for some vector retarded functional differential equations, J. math. anal. appl., 45, 588-603, (1974) · Zbl 0275.34070
[11] Mawhin, J, Topological degree methods in nonlinear boundary value problems, () · Zbl 0414.34025
[12] McKenna, P.J; Rauch, J, Strongly nonlinear perturbations of nonnegative boundary value problems with kernel, J. differential equations, 28, 253-267, (1978) · Zbl 0405.34019
[13] Palmer, K.J, On the existence of periodic solutions of a nonlinear vector differential equation, J. math. anal. appl., 64, 328-333, (1978) · Zbl 0386.34041
[14] Reissig, R, An extension of some oscillation theorems of mawhin and sedziwy, Atti accad. naz. lincei rend. ci. sci. fis. mat. natur., 58, 537-545, (1975) · Zbl 0339.34045
[15] Ward, J.R, Asymptotic conditions for periodic solutions of ordinary differential equations, (), 415-420 · Zbl 0461.34029
[16] Ward, J.R, Existence theorems for nonlinear boundary value problems at resonance, J. differential equations, 35, 232-247, (1980) · Zbl 0447.34015
[17] Williams, S.A, A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem, J. differential equations, 8, 580-586, (1970) · Zbl 0209.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.